Feature Selection for Varying Coefficient Models With Ultrahigh-Dimensional Covariates

Jingyuan Liu Xiamen University

Statistics Theory and Methods mathscidoc:1903.33002

Journal of the American Statistical Association, 109, (505), 266-274, 2014.3
This article is concerned with feature screening and variable selection for varying coefficient models with ultrahigh-dimensional covariates. We propose a new feature screening procedure for these models based on conditional correlation coefficient. We systematically study the theoretical properties of the proposed procedure, and establish their sure screening property and the ranking consistency. To enhance the finite sample performance of the proposed procedure, we further develop an iterative feature screening procedure. Monte Carlo simulation studies were conducted to examine the performance of the proposed procedures. In practice, we advocate a two-stage approach for varying coefficient models. The two-stage approach consists of (a) reducing the ultrahigh dimensionality by using the proposed procedure and (b) applying regularization methods for dimension-reduced varying coefficient models to make statistical inferences on the coefficient functions. We illustrate the proposed two-stage approach by a real data example. Supplementary materials for this article are available online.
Conditional correlation; Ranking consistency; Sure screening property; Ultrahigh dimensionality; Varying coefficient models.
[ Download ] [ 2019-03-21 09:38:42 uploaded by jingyuan1230 ] [ 187 downloads ] [ 0 comments ]
@inproceedings{jingyuan2014feature,
  title={Feature Selection for Varying Coefficient Models With Ultrahigh-Dimensional Covariates},
  author={Jingyuan Liu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190321093842494864219},
  booktitle={Journal of the American Statistical Association},
  volume={109},
  number={505},
  pages={266-274},
  year={2014},
}
Jingyuan Liu. Feature Selection for Varying Coefficient Models With Ultrahigh-Dimensional Covariates. 2014. Vol. 109. In Journal of the American Statistical Association. pp.266-274. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190321093842494864219.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved